Alert archive / California / Wind Advisories in 2015
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 22, 2015, 3:28 AM PST for Riverside County, San Diego County, California. It took effect at Feb 22, 2015, 4:00 AM PST. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 3:28 AM PST (11:28 UTC)
- In effect from
- Feb 22, 2015, 4:00 AM PST
- Expired
- Feb 23, 2015, 8:00 AM PST
- In force
- 28 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Diego County, CA
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.5 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
125 WWUS76 KSGX 221128 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 328 AM PST SUN FEB 22 2015 ...GUSTY WESTERLY WINDS OVER THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A DEVELOPING STORM SYSTEM NORTH OF THE REGION WILL RESULT IN STRONG WESTERLY WINDS OVER THE MOUNTAIN RIDGES AND LOCALLY INTO THE DESERTS THROUGH THIS EVENING. CAZ058-062-065-222000- /O.CAN.KSGX.WI.Y.0004.000000T0000Z-150223T0600Z/ /O.NEW.KSGX.WI.Y.0005.150222T1200Z-150223T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 328 AM PST SUN FEB 22 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. LOCAL 60 MPH GUSTS ARE LIKELY IN THE MOST WIND PRONE AREAS. * TIMING...PEAKING THIS MORNING...AND GRADUALLY DIMINISHING THIS AFTERNOON INTO THIS EVENING. * LOCATION...THROUGH THE SAN GORGONIO PASS AND THE NORTHERN COACHELLA VALLEY...AND THE WIND-FAVORED PORTIONS OF THE SAN DIEGO COUNTY DESERTS. INTERSTATES 10 AND 8 LIKELY IMPACTED. * VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST AND SAND. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND REDUCED VISIBILITY BLOWING DUST. * REPORTS...STRONGEST WIND GUSTS SINCE MIDNIGHT..... MOUNTAIN SPRINGS GRADE....65 MPH WHITEWATER WEST...........64 MPH EDOM HILL.................60 MPH HARRISON PARK.............56 MPH VOLCAN MOUNTAIN...........53 MPH PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ060-221230- /O.CAN.KSGX.WI.Y.0004.000000T0000Z-150222T1200Z/ APPLE AND LUCERNE VALLEYS- 328 AM PST SUN FEB 22 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED ACROSS THE AREA. $$ JAD
4 follow-up statements
421 WWUS76 KSGX 221956 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1156 AM PST SUN FEB 22 2015 ...STRONG AND GUSTY WESTERLY WINDS OVER THE MOUNTAIN DESERT SLOPES AND DESERTS THROUGH THIS EVENING... .A DEVELOPING STORM SYSTEM AND ASSOCIATED COLD FRONT MOVING THROUGH THE AREA WILL CONTINUE TO PRODUCE STRONG WESTERLY WINDS OVER THE MOUNTAIN RIDGES...DESERT SLOPES AND LOCALLY INTO THE LOWER DESERTS THROUGH EARLY MONDAY MORNING. WINDS WILL DIMINISH BY MID TO LATE MORNING ON MONDAY. CAZ058-062-065-230600- /O.EXT.KSGX.WI.Y.0005.000000T0000Z-150223T1600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 1156 AM PST SUN FEB 22 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PST MONDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. LOCAL 60 MPH GUSTS ARE LIKELY IN THE MOST WIND PRONE AREAS. * TIMING...CONTINUING STRONG WINDS TODAY...STRENGTHENING A LITTLE LATE TONIGHT...THEN DIMINISHING MONDAY MORNING. * LOCATION...THROUGH THE SAN GORGONIO PASS AND THE NORTHERN COACHELLA VALLEY...AND THE WIND-FAVORED PORTIONS OF THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. INTERSTATES 10 AND 8 LIKELY IMPACTED. * VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST AND SAND. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND REDUCED VISIBILITY IN BLOWING DUST. * REPORTS...STRONGEST WIND GUSTS SINCE YESTERDAY EVENING... MOUNTAIN SPRINGS GRADE...70 MPH AT 10 PM SATURDAY EVENING. WHITEWATER WEST...64 MPH AT 12 AM THIS MORNING. EDOM HILL...60 MPH AT 2 AM THIS MORNING. HARRISON PARK...56 MPH AT 12 AM THIS MORNING. VOLCAN MOUNTAIN...53 MPH AT 12 AM THIS MORNING. DESERT HOT SPRINGS...49 MPH AT 2 AM THIS MORNING. LUCKY FIVE RANCH...46 MPH AT 5 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HARRISON
002 WWUS76 KSGX 230540 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 940 PM PST SUN FEB 22 2015 ...STRONG AND GUSTY WESTERLY WINDS OVER THE MOUNTAIN DESERT SLOPES AND DESERTS THROUGH EARLY MONDAY MORNING... .A DEVELOPING STORM SYSTEM AND ASSOCIATED COLD FRONT MOVING THROUGH THE AREA WILL CONTINUE TO PRODUCE STRONG WESTERLY WINDS OVER THE MOUNTAIN RIDGES...DESERT SLOPES AND LOCALLY INTO THE LOWER DESERTS THROUGH EARLY MONDAY MORNING. WINDS WILL DIMINISH BY MID TO LATE MORNING ON MONDAY. CAZ058-062-065-231400- /O.CON.KSGX.WI.Y.0005.000000T0000Z-150223T1600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 940 PM PST SUN FEB 22 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST MONDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. LOCAL 60 MPH GUSTS ARE LIKELY IN THE MOST WIND PRONE AREAS. * TIMING...CONTINUING MODERATELY STRONG OVERNIGHT...THEN DIMINISHING MONDAY MORNING. * LOCATION...THROUGH THE SAN GORGONIO PASS AND THE NORTHERN COACHELLA VALLEY...AND THE WIND-FAVORED PORTIONS OF THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. INTERSTATES 10 AND 8 LIKELY IMPACTED. * VISIBILITY...LOCALLY REDUCED TO 1 MILE OR LESS IN BLOWING DUST AND SAND. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND REDUCED VISIBILITY IN BLOWING DUST. * REPORTS...STRONGEST WIND GUSTS SINCE SATURDAY EVENING... MOUNTAIN SPRINGS GRADE...70 MPH AT 10 PM SATURDAY EVENING. WHITEWATER WEST...64 MPH AT 12 AM SUNDAY MORNING. EDOM HILL...60 MPH AT 2 AM SUNDAY MORNING. HARRISON PARK...56 MPH AT 12 AM SUNDAY MORNING.. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
223 WWUS76 KSGX 231206 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 406 AM PST MON FEB 23 2015 ...STRONG AND GUSTY WESTERLY WINDS OVER THE MOUNTAINS AND INTO THE DESERTS THROUGH THIS MORNING... .A STORM SYSTEM OVER THE SOUTHWEST WILL CONTINUE TO PRODUCE GUSTY WESTERLY WINDS OVER THE MOUNTAIN RIDGES...DESERT SLOPES AND LOCALLY INTO THE LOWER DESERTS EARLY TODAY. WINDS WILL DIMINISH BY MID TO LATE MORNING. CAZ058-062-065-231600- /O.CON.KSGX.WI.Y.0005.000000T0000Z-150223T1600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 406 AM PST MON FEB 23 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. * TIMING...THROUGH EARLY MORNING...THEN DIMINISHING. * LOCATION...THROUGH THE SAN GORGONIO PASS AND THE NORTHERN COACHELLA VALLEY...AND THE WIND-FAVORED PORTIONS OF THE SAN DIEGO COUNTY MOUNTAINS AND DESERTS. INTERSTATES 10 AND 8 LIKELY IMPACTED. * VISIBILITY...LOCALLY REDUCED IN BLOWING DUST AND SAND. * IMPACTS...STRONG AND GUSTY WINDS WILL MAKE DRIVING HAZARDOUS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND REDUCED VISIBILITY IN BLOWING DUST. * REPORTS...STRONGEST WIND GUSTS SINCE MIDNIGHT... BOUCHER HILL... 54 MPH. HARRISON PARK...53 MPH. LUCKY FIVE RANCH...52 MPH. VOLCAN MOUNTAIN...51 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH AND/OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
775 WWUS76 KSGX 231551 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 751 AM PST MON FEB 23 2015 CAZ058-062-065-231700- /O.EXP.KSGX.WI.Y.0005.000000T0000Z-150223T1600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 751 AM PST MON FEB 23 2015 ...WIND ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... WINDS HAVE BEGUN TO DIMINISH THIS MORNING...AND WILL CONTINUE TO DIMINISH THROUGHOUT THE DAY. THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM PST THIS MORNING. $$ JJT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:16 AM PST, 12 minutes earlier.
Area forecast discussion, Feb 22, 3:16 AM PST, 12 minutes before
ZCZC LAXWRKAFD 221102
TTAA00 KLAX DDHHMM
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
316 AM PST SUN FEB 22 2015
.SYNOPSIS...LOW PRESSURE IS DEVELOPING OVER CALIFORNIA AND NEVADA
TODAY AND WILL DEEPEN THROUGH MONDAY BRINGING CLOUDS...SHOWERS...
AND COOLER WEATHER. AT HIGHER ELEVATIONS IN THE MOUNTAINS OF SAN
BERNARDINO AND RIVERSIDE COUNTY...SNOW SHOWERS WILL BECOME HEAVY
TONIGHT BEFORE TAPERING ON MONDAY. GUSTY SOUTHWEST WINDS WILL
CONTINUE OVER THE MOUNTAINS AND SOUTHERN DESERTS TODAY...AND
INCREASE OVER COASTAL AREAS OVERNIGHT. CLOUDS AND SHOWERS AND WIND
WILL DECREASE ON MONDAY...FOLLOWED BY FAIR AND WARMER WEATHER MUCH
OF THE WORK WEEK. ANOTHER STORM SYSTEM MAY BRING MORE PRECIPITATION
NEXT WEEKEND.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
EXTENSIVE MARINE CLOUDS WERE INDICATED AGAIN OVERNIGHT...STRETCHING
TO THE COASTAL SLOPES. STRONG WESTERLY WINDS WERE OBSERVED IN THE
MOUNTAINS...THROUGH THE SAN GORGONIO PASS...AND LOCALLY INTO THE
DESERTS. WIND GUSTS IN THE 40 TO 50 MPH RANGE WERE CONTINUING AT
SEVERAL SITES EARLY THIS MORNING THROUGH 3 AM PST. NO PRECIPITATION
WAS INDICATED ON RADAR.
MODELS REMAIN CLOSE WITH THE TRACK OF THE DEVELOPING UPPER LOW OVER
THE REGION THROUGH MON. SEVERAL MODELS FROM GLOBAL TO LOCAL NOW
INDICATE PRECIP AMOUNTS WELL OVER ONE INCH IN THE MOUNTAINS OF SAN
BERNARDINO COUNTY BY THE TIME ALL IS SAID AND DONE MON NIGHT. WITH
SUFFICIENT PW AND COLD AIR...HEAVY SNOW APPEARS LIKELY TO FALL IN
OUR NORTHERN MTS ABOVE 6000 FEET SO A WINTER STORM WARNING HAS BEEN
ISSUED BEGINNING LATE TODAY AND CONTINUING THROUGH LATE MON.
EVEN THOUGH THIS STORM IS DEVELOPING OVER THE INTERIOR WITHOUT MUCH
OF A MOISTURE TAP...ABOVE NORMAL SEA SURFACE TEMPERATURES OVER THE
EASTPAC WILL CONTRIBUTE TO HIGHER PW THAN AVERAGE AS IT DIGS WEST
AND WRAPS IN NEAR SHORE MARINE AIR. MODELS ALSO INDICATE GOOD
UPSLOPE SW FLOW OF 35 TO 4O KTS AIMED SQUARELY AT THE SAN BERNARDINO
MTS AND CLIPPING THE PALOMAR RANGE BY THIS EVENING. MT. SAN JACINTO
MAKES THE WINTER STORM WARNING GRADE AS WELL SINCE IT IS HIGH AND
COLD ENOUGH...BUT FARTHER SOUTH IN SAN DIEGO COUNTY...IT DOES NOT
APPEAR THERE WILL BE SUFFICIENT COLD AIR FOR SIGNIFICANT SNOWFALL.
RAINFALL SHOULD BE GENEROUS ON THOSE SLOPES THOUGH AND SHOULD EXCEED
ONE INCH BASED ON SEVERAL LOCAL WRFEMS RUNS.
CURRENT PRECIP PROJECTIONS OF ONE-QUARTER TO ONE-HALF INCH IN
COASTAL/VALLEY AREAS AND ONE-HALF TO ONE AND ONE-HALF INCHES LOOKS
ATTAINABLE IN THE MOUNTAINS...THOUGH WITH SUSTAINED UPSLOPE FLOW...
LOCAL 2+ INCH AMOUNTS ARE POSSIBLE IN THE SAN BERNARDINO COUNTY
MOUNTAINS.
FOR SNOWFALL...THE SNOW LEVEL WILL BEGIN AROUND 6500 FT THIS
AFTERNOON...THEN FALL TO AROUND 5000 FT MON MORNING. SOME SNOW MAY
ACCUMULATE BELOW 6000 FT...BUT THE HEAVY AMOUNTS ARE EXPECTED TO BE
AT OR ABOVE THAT ELEVATION. SOME ACCUMULATION IS POSSIBLE AS LOW AS
5000 FT BUT IT SHOULD BECOME HEAVIER ABOVE 5500 FEET. SEE LAXWSWSGX
FOR MORE DETAIL.
THE PRECIPITATION WILL TAPER ON MON AND END MON NIGHT AS THE COLDEST
CORE OF THE UPPER LOW EXITS THE REGION. CONTINUED COOL ON MON...THE
THEN FAIR AND WARMER UNDER DRY NW FLOW ALOFT FOR THE REMAINDER OF
THE WEEK.
AS WE MOVE INTO NEXT WEEKEND...THE GLOBAL MODEL SOLUTIONS VARY
SIGNIFICANTLY WITH THE GFS DEVELOPING ANOTHER UPPER-LEVEL LOW OVER
SOCAL WHILE THE ECMWF KEEPS THIS FEATURE LESS AMPLIFIED AND INLAND.
EITHER WAY...THERE IS A CHANCE OF MORE PRECIP THEN...AND COOLER
WEATHER
&&
.AVIATION... 221000...COAST/VALLEYS...AREAS -SHRA/DZ THROUGH ABOUT
00Z MONDAY. AFT 00Z MONDAY...BKN-OVC020-030 WITH WIDESPREAD -RA AND
VIS 3-5SM BR IN SHRA THROUGH 18Z MONDAY.
IN ADDITION TO THE INCREASING PRECIP...SSW SURFACE WINDS WILL
INCREASE TO 15-25 KT THIS AFTERNOON AND CONTINUE THROUGH TONIGHT.
THE STRONGEST WINDS WILL BE AT THE COASTAL AIRPORTS OF KSAN...KCRQ
AND KSNA...WITH GUSTS OCCASIONALLY REACHING 30 KT BTWN 06Z-15Z
MONDAY.
MTNS...MTN OBSCD IN CLDS AND PCPN THROUGH MONDAY MORNING. -SHRA/DZ
THIS MORNING WITH -RA LIKELY THIS AFTERNOON THROUGH MONDAY
AFTERNOON. SNOW LEVEL 7000 FT MSL THIS MORNING...GRADUALLY LOWERING
TO 5000 FT BY MONDAY MORNING. SOUTHWEST WINDS 25-30 KT WITH GUSTS UP
TO 50 KT AT TIMES THROUGH MONDAY.
DESERTS...LOWERING CIGS TONIGHT WITH BKN-OVC030-060 THROUGH MONDAY.
-SHRA POSSIBLE AT KPSP AND KTRM MAINLY LATE TONIGHT AND INTO MONDAY.
&&
.MARINE...200 AM...INCREASING SOUTH WINDS THIS AFTERNOON TO 15-25 KT
WITH GUSTS TO 30 KT AHEAD OF AN APPROACHING COLD FRONT...SHIFTING
SOUTHWEST THIS EVENING BEHIND THE FRONT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM MONDAY FOR STRONG
WINDS. THE STRONGEST WINDS WILL BE ASSOCIATED WITH THE PASSAGE OF
THE COLD FRONT THIS AFTERNOON AND EVENING. SCATTERED RAIN SHOWERS
BEGINNING LATER THIS MORNING...THEN ENDING MONDAY MORNING.
&&
.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA....WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR SAN DIEGO COUNTY
DESERTS-SAN DIEGO COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR
BANNING.
WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 4 PM PST MONDAY
FOR RIVERSIDE COUNTY MOUNTAINS-SAN BERNARDINO COUNTY MOUNTAINS.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM SUNDAY TO 1 PM PST
MONDAY FOR COASTAL WATERS FROM SAN MATEO POINT TO THE
MEXICAN BORDER AND OUT TO 30 NM-WATERS FROM SAN MATEO POINT
TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING
SAN CLEMENTE ISLAND.
&&
PUBLIC...JAD
AVIATION/MARINE...JMBThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:26 PM PST | Small Craft Advisory for Winds | SGX | 29 hr | |
| Feb 22, 2:34 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 42 hr |
| Feb 22, 1:09 PM PST | Flash Flood Watch | SGX | Orange, Riverside, San Diego | 15 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.